# SDR AU000503

- Difficulty date: June 16, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 9401037
- Condition: Seized
- Location: Fuel Selector
- Part time: 11,748 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT FIRE/FUEL SHUTOFF VALVE MOTOR SEIZED APPROXIMATELY 75 PERCENT CLOSED.
